# SDR GTIA2019100744665

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A319-132
- Aircraft serial: 2797
- Aircraft time: 43,641 hours, 24,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A MEGAPHONE NOT WORKING.  R & R  THE MEGAPHONE IAW AMM 25-65-50. OPS TESTED GOOD.
